| Model Number |
HC455 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).
Event or Problem Description
It was reported that the healing abutment had damaged threads.Another healing abutment was used to complete the procedure.
Additional Manufacturer Narrative
A heal collar 4.5x5.5, 5mm (hc455) was returned for investigation.Visual inspection of the as returned product identified worn markings due to usage and damaged internal threads identified.Functional testing was performed for the returned product with an in-house stock implant and engages and disengages as intended however with force due to the damage threads.Pre-existing patient factors, x-ray, tooth location are not relevant to the reported event.The length of the device usage is unknown.Pictures images were not provided.Review of appropriate documentation: documents reviewed: instructions for use for healing collars, healing screws, surgical cover screws and temporary gingival cuffs 9658 rev 2 10/19.Information identified: description and adverse effects dhr review: dhr review was completed for the subject lot number (2019071547).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (2019071547) for similar event and no other complaint was identified.Review completed utilizing keywords: damaged threads post market trend review: july post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction did occur and the reported event was confirmed.Sections updated: b4: date of this report g3: date investigation results were received g6: type of report and follow up number h2: follow up type h3: device evaluated h6: adverse event problem codes h10: manufacturer's narrative.
Event or Problem Description
There is no update to the original complaint description provided.